MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWET3
Medical Device Problem Codes Particulates (1451); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Insufficient Information (4580); Posterior Capsule Opacification (4807)
Date of Event 01/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A nurse reported with a description of intraocular lens was rotated from 90 degrees to 80 degrees.Additional information has been requested.
 
Additional Manufacturer Narrative
D.3.Product manufacturing site updated due to receipt of serial number g.8.Manufacturer report number corrected and reported under 1119421-2025-01469.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information has been received and stated that the grade 2 pco at 3 months, iol was rotated axis from 12 degrees to 30 degrees, concerned regarding the lens material verses cartridge material causing the lens to be slick and rotate.The surgeon noticed cartridge material adheres to posterior surface of les requiring removal with irrigation and aspiration but that can sometimes be difficult.

Brand Name
CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
model farm road
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
model farm road
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21839907
Report Number9612169-2025-00585
Device Sequence Number7851897
Product Code MJP
UDI-Device Identifier00380652455305
UDI-Public(01)00380652455305(17)271216(11)231218(10)15768683
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCWET3
Device Lot Number15768683
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date04/15/2025
Supplement Report FDA Received Date05/23/2025
Date Device Manufactured12/18/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON MONARCH IV IOL , INJECTOR.; DUOVISC OVD.; MONARCH II LOADING FORCEPS.; MONARCH III IOL , CARTRIDGE D.; MONARCH IOL , CARTRIDGE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale